# SDR 00FDEA00490

- Difficulty date: July 25, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N219FE
- Make and model: Boeing 727233
- Aircraft serial: 21102
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 65565844
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT KEEL BEAM IS CRACKED AT BS 873 ON UPPER FLANGE UNDER APU I/B.  *S/D*  REPAIRED PER FEDEX EA NR 7-5310-52126.
